Vumerity and Intense Itching

I’ve been taking Vumerity for nearly four months, to treat my relapsing-remitting MS. For the first time, I developed intense itching, all over my body.

I also developed splotchy red patches, covering multiple areas of my body. These symptoms occurred within ten minutes of taking Vumerity.

Facial flushing, as well as itching, are both possible side effects of Vumerity. I’ve certainly experienced the facial flushing, multiple times before.

I certainly hope that I can continue to take Vumerity, since it’s very important to continue to treat MS. To date, I’ve had to discontinue both Copaxone and Aubagio, due to adverse effects.

I’m uncertain if my symptoms reflected a medication side effect, versus an allergic reaction to Vumerity. I felt much better after taking Benadryl (25 mg.) Nevertheless, my nausea has resolved.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s